Some remarks on bounded and unbounded weak solutions of elliptic systems.
Manuscripta mathematica, Tome 64 (1989) no. 2, pp. 227-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1989__64_2_155407,
author = {R\"udiger Landes},
title = {Some remarks on bounded and unbounded weak solutions of elliptic systems.},
journal = {Manuscripta mathematica},
pages = {227--234},
year = {1989},
volume = {64},
number = {2},
zbl = {0699.35093},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__64_2_155407/}
}
Rüdiger Landes. Some remarks on bounded and unbounded weak solutions of elliptic systems.. Manuscripta mathematica, Tome 64 (1989) no. 2, pp. 227-234. http://geodesic.mathdoc.fr/item/MM2_1989__64_2_155407/